# SDR 20000614SH002

- Difficulty date: May 9, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- Aircraft time: 12,103 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1315 - BOTH HYDRAULIC PUMP LIGHTS CAME ON DURING CRUISE AND HYDRAULIC PRESSURE DROPPED BELOW NORMAL RANGE, BUT DID NOT GO TO ZERO PSI.  CREW EXTENDED GEAR MANUALLY AND LANDED WITH NO FURTHER INCIDENT.  THE HYDRAULIC PRESSURE LINE BROKE JUST AFT OF THE FLARE UNDER THE FERRULE.  TWO CLAMPS WERE FOUND MISSING FROM THE LINE.  THIS MAY HAVE ALLOWED THE LINE TO VIBRATE CAUSING WORK HARDENING OR A STRESS FRACTURE.  (X)
